# SDR UPS06646392

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233N32199
- Part serial: D00049
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL PANEL AS REQ W/REF TO B767 MM 33-51-08, P/N ON/OFF 233N3219-9, S/N D00049/D00097.
